# SDR IPXA2018081302649

- Difficulty date: July 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62622
- Part serial: 48566
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SKIN, FWD EDGE, MID SPAN WAS DENTED.  REPAIRED THE DOOR SKIN IAW EA 011-5210-01-A7394, REV IR, AND EO MD11-5210-69510-A.
